# SDR UPS02M39177

- Difficulty date: June 5, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN SEAT TRACK AT STA 1964 LBL 76 FOUND CORRODED.  SEAT TRACK CORROSION BLEND OUT FOUND EXCEED SRM LIMIT PER SRM 53-70-00 FIG 3 VOL I REV 31.  SEAT TRACK REPAIR CARRIED OUT AT STA 1831-2007 X=107.25 PER SRM 53-70-00 FIG 1 VOL I REV 31.
